Dermatology Community
Red pin size dots appearing all over body
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red pin size dots appearing all over body

I had breast cancer and a couple of months after I had had a round of chemo, I developed these pin size red freckle-like dots all over.  What causes them?  That has been over 8 years ago, and I still have them.  Do they ever go away?


This discussion is related to tiny red spots.
Related Discussions
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
From the symptoms it looks like a sebaceous cyst. A sebaceous cyst is a closed sac occurring just under the skin which contains a "pasty" or "cheesy" looking substance called keratin. Blocked sebaceous glands, swollen hair follicles and excessive testosterone production will cause such cysts.

Apply warm compresses and stop messing with it. Generally no treatment is required but they become painful then it means they are infected, then surgical excision by traditional wide excision, minimal excision, and punch biopsy excision may be required.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Blank
563773_tn?1374250139
Hello,
Sorry replied to an earlier post first. These pin point spots that you are having after chemotherapy are petechiael spots which occur because of the drop in platelet count because of chemotherapy. When your platelet count is low, it is very important that you prevent minor cuts and injuries. Treatment of petechiae depends on the underlying cause and my sincere advice is to consult your treating oncologist as soon as possible as internal bleeding if occurs is very dangerous.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
5 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India
Avatar_f_tn
Blank
diane493